# SDR UIEA2018122862928

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 880224
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASM HEALTH TEST FAILURE R/H FAV OPEN AND CLOSE DISAGREE.( REMOVED AND REPLACED #2 ENG FAV IAW B767 AMM 36-11-16.PERFORMED SATISFACTORY OP/LK CHECK IAW B767 AMM 36-11-16.(NO DEFECTS NOTED). )
